WIAS Preprint No. 1163, (2006)

Well posedness results for a class of partial differential equations with hysteresis arising in electromagnetism



Authors

  • Eleuteri, Michela

2010 Mathematics Subject Classification

  • 35Q60 47J40

Keywords

  • partial differential equations, hysteresis, electromagnetic processes

Abstract

We consider an evolutionary P.D.E. motivated by models for electromagnetic processes in ferromagnetic materials. Magnetic hysteresis is represented by means of a hysteresis operator. Under suitable assumptions, an existence and uniqueness theorem is obtained, together with the Lipschitz continuous dependence on the data and some further regularity results. The discussion of the behaviour of the solution in dependence on physical parameters of the problem is also outlined.

Appeared in

  • Nonlinear Anal. Real World Appl., 8 (2007) pp. 1494-1511.

Download Documents